ANSWERS: 7
  • I wouldnt say that it is addictive, but if you are asthmatic, you can become dependant on it (i know i keep my albuterol at all times). As far as "getting high" from it, i dont think you can, but you can feel a head rush from a lack of oxygen. also your body can start to feel weird cause a lot of them are steroids, and when you inhale it it makes your heart beat faster.
  • Not a good idea. You don't really get addicted to asthma inhalers but a true asthmatic may feel "dependent" on them. Frequent use of inhaled medication can lead to thrush, an infection of the mouth. Thrush can be uncomfortable and painful. If you have asthma and use an inhaler on a regular basis make sure to rinse your mouth well after each use. It can also cause irritation of the throat, tongue and mouth, coughing and husky voice. Over-use or mis-use can also cause headache, light-headedness, stomach upset and tiredness, nervousness or restlessness, slower growth in children (high doses only), bones become less dense, adrenal suppression, allergic reaction, and cataract/glaucoma. http://www.privatehealth.co.uk/diseases/medication/asthma-inhalers http://www.asthmainformationguide.com/frequently-asked-questions-about-asthma
  • Dependant yes addictive rarely. I know that if i forget my inhaler and i have a slight wheeze i will panic. I think that its more of a mental and emotional issue. When i would have a flare up it would become worse because i knew i didnt have it. Addicted, not so much. You should also try to control it so you wont need your albuterol because it isnt the best. It is a rescue medication for when you really need it but a severe asthmatic or one whom uses it daily or 3 times a week should get on other medications for allergies and asthma and should see and allergist speacialist. Albuteral is a steroid and adrenelane it gets your heart racing and too many steroids can lead to diabetes. Consider advair, singulair and azmacort or flovent. There are a good amount of medications out there, do yourself a favor.
  • The most likely symptoms revolve around increased heart rate. I know if I take a shot of my husband's Albuterol (sometimes I have panic attacks... it helps) my heart beats SUPER fast for a while. There is alcohol in albuterol inhalers, but the amount is negligible at best.
  • Albuterol is not a steroid it is a beta-2 adrenergic receptor agonist.
  • Yeah you can im afraid the blue inhaler in particular i got addicted and i actually almost died. but im ok now and im nt allowed to take the blue inhaler anymore. sorry but its true
  • Not the type that I've had in the past but you can build up a kind of resistance to it if taken to often .

Copyright 2018, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy